# SDR R61A2018081750892

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 28,989 hours, 18,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN, ARMED AND DISARMED DOOR MULTIPLE TIMES AND GATE,  AGENT EVENTUALLY GOT IT OPEN.  CLEANED AND LUBRICATED THE L1 DOOR, OPS CHECKED GOOD.
